# SDR 03FDEA01056

- Difficulty date: July 7, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 12,368 hours, 6,391 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828822401
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPT FLOOR SEAT TRACK DAMAGED A 6 INCH CRACK IN SEAT TRACK ADAPTER AT 12R, FR 59 AND Y1456.   REMOVED AND REPLACED SEAT TRACK ADAPTER IAW EA. (6-2550-71920) REV PT 2.
